# SDR TSAA9757134

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSIO NON LEFT WING LOWER SKIN AT RSS 517.  REPAIRED PER ECO 1684RT.  OUTBOARD WING MAIN WING BOX LOWER SKIN REWORK.  AIRCRAFT RETURNED TO SERVICE.  (M)
